Pointwise universal consistency of nonparametric density estimators
AbstractThis paper presents sufficient conditions for pointwise universal consistency of nonparametric delta estimators and shows the application of these conditions for some classes of nonparametric estimators.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Universidad Carlos III de Madrid in its series Open Access publications from Universidad Carlos III de Madrid with number info:hdl:10016/7248.
Length: 971–985 p.
Date of creation: 2005
Date of revision:
Publication status: Published in Bernoulli (2005) v.v. 11, p.971–985-
Contact details of provider:
Web page: http://www.uc3m.es
Delta estimators; Pointwise approximation; Pointwise universal consistency;
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jose Vidal-Sanz & Miguel Delgado, 2004.
"Universal consistency of delta estimators,"
Annals of the Institute of Statistical Mathematics,
Springer, vol. 56(4), pages 791-818, December.
- Delgado, Miguel A. & Vidal-Sanz, Jose M., . "Universal Consistency of Delta Estimators," Open Access publications from Universidad Carlos III de Madrid info:hdl:10016/2490, Universidad Carlos III de Madrid.
- Harro Walk, 2001. "Strong Universal Pointwise Consistency of Recursive Regression Estimates," Annals of the Institute of Statistical Mathematics, Springer, vol. 53(4), pages 691-707, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Contact person).
If references are entirely missing, you can add them using this form.